Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Products of initially $ m$-compact spaces


Authors: R. M. Stephenson and J. E. Vaughan
Journal: Trans. Amer. Math. Soc. 196 (1974), 177-189
MSC: Primary 54D20
MathSciNet review: 0425898
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main purpose of this paper is to give several theorems and examples which we hope will be of use in the solution of the following problem. For an infinite cardinal number $ \mathfrak{m}$, is initial $ \mathfrak{m}$-compactness preserved by products? We also give some results concerning properties of Stone-Čech compactifications of discrete spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D20

Retrieve articles in all journals with MSC: 54D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0425898-1
Keywords: Countably compact spaces, product spaces, $ \mathfrak{m}$-compact spaces, topological groups, initially $ \mathfrak{m}$-compact spaces
Article copyright: © Copyright 1974 American Mathematical Society